# SDR IPXA2022101287076

- Difficulty date: September 28, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 94,114 hours, 18,084 cycles
- System (JASC): 5751 · Ailerons
- Part: Support
- Part number: ARC06383
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CDAMAGED PANEL SUPPORT SIDE BRACE AT L/H O/B AILERON AT APPOX XORS 948.REPLACED DAMAGED SUPPORT IAW SRM 51-33-01 (MINOR)
